# SDR DALA2025032402170

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0871228) MAIN CABIN OVHD FRAME GOUGED AT BS 727A. ACCOMPLISHED FRAME REPAIR IAW SRM 53-00-07-2R REPAIR 1.
